# SDR AALA201708049025

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 57,274 hours, 14,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 22851
- Condition: Discharged
- Location: Cabin
- Part time: 2,142 hours, 1,196 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FIRST CLASS SEAT MOUNTED EMERGENCY LIGHTS ARE INOPERATIVE. REMOVED AND REPLACED BATTERY AND CHARGER (AALA20170802004) IAW AMM 33-51-07. SYSTEM CHECKS GOOD.
